Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 9, 1989–2240
Issue 8, 1745–1988
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On rank-2 Toda systems with arbitrary singularities: local mass and new estimates

Chang-Shou Lin, Jun-cheng Wei, Wen Yang and Lei Zhang

Vol. 11 (2018), No. 4, 873–898

For all rank-2 Toda systems with an arbitrary singular source, we use a unified approach to prove:

  1. The pair of local masses (σ1,σ2) at each blowup point has the expression
    σi = 2(Ni1μ1 + Ni2μ2 + Ni3),

    where Nij , i = 1,2, j = 1,2,3.

  2. At each vortex point pt if (αt1,αt2) are integers and ρi4π, then all the solutions of Toda systems are uniformly bounded.
  3. If the blowup point q is a vortex point pt and αt1,αt2 and 1 are linearly independent over Q, then
    uk(x) + 2log|x p t| C.

The Harnack-type inequalities of 3 are important for studying the bubbling behavior near each blowup point.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

SU$(n{+}1)$-Toda system, asymptotic analysis, a priori estimate, classification theorem, topological degree, blowup solutions, Riemann–Hurwitz theorem
Mathematical Subject Classification 2010
Primary: 35J47
Secondary: 35J60, 35J55
Received: 3 November 2016
Revised: 17 August 2017
Accepted: 5 December 2017
Published: 12 January 2018
Chang-Shou Lin
Department of Mathematics
Taida Institute of Mathematical Sciences
National Taiwan University
Jun-cheng Wei
Department of Mathematics
University of British Columbia
Vancouver BC
Wen Yang
Wuhan Institute of Physics and Mathematics
Chinese Academy of Sciences
Lei Zhang
Department of Mathematics
University of Florida
Gainesville, FL
United States